# SDR ASOA2013100809181

- Difficulty date: September 16, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT.   REMOVED FLOOR SUPPORT IAW SRM 51-42-06-01 AND  INSTALLED IAW SRM 51-42-06 AND DWG 601R 31527.  MAJOR REPAIR.
